Marches de Harris sur les groupes localement compacts. II
Bulletin de la Société Mathématique de France, Volume 104 (1976), p. 3-31
@article{BSMF_1976__104__3_0,
     author = {Brunel, Antoine and Revuz, Daniel},
     title = {Marches de Harris sur les groupes localement compacts. II},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     pages = {3-31},
     doi = {10.24033/bsmf.1813},
     zbl = {0365.60054},
     mrnumber = {54 \#6288},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1976__104__3_0}
}
Brunel, Antoine; Revuz, Daniel. Marches de Harris sur les groupes localement compacts. II. Bulletin de la Société Mathématique de France, Volume 104 (1976) pp. 3-31. doi : 10.24033/bsmf.1813. http://www.numdam.org/item/BSMF_1976__104__3_0/

[1] Brunel (A.) et Revuz (D.). - Sur la théorie du renouvellement pour les groupes non abéliens, Israël J. of Math., t. 20, 1975, p. 46-56. | MR 51 #11690 | Zbl 0324.60056

[2] Brunel (A.) et Revuz (D.). - Marches récurrentes au sens de Harris sur les groupes localement compacts, I., Annales scient. Éc. Norm. Sup., 4e série, t. 7, 1974, p. 273-310. | Numdam | MR 51 #1970 | Zbl 0324.60055

[3] Kesten (H.). - The Martin boundary of recurrent random walks on countable groups, “Proceedins of the Fifth Berkeley symposium on mathematical statistics and probability [1965. Berkeley]. Vol. 2, part 2”, p. 51-75. - Berkeley, University of California Press, 1967. | Zbl 0234.60091

[4] Kesten (H.) and Spitzer (F.). - Random walks on countable infinite abelian groups, Acta Math., Uppsala, t. 114, 1965, p. 237-265. | MR 33 #3366 | Zbl 0146.38301

[5] Neveu (J.). - Potentiel markovien récurrent des chaînes de Harris, Ann. Inst. Fourier, Grenoble, t. 22, 1972, fasc. 2, p. 85-130. | Numdam | MR 52 #1889 | Zbl 0226.60084

[6] Revuz (D.). - Markov chains. - Amsterdam, North-Holland publishing Company ; New York, American Elsevier publishing Company, 1975 (North-Holland mathematical Library, 11). | MR 54 #3852 | Zbl 0332.60045

[7] Spitzer (F.). - Principle of random walks. - New York, D. Van Nostrand Company, 1964 (University Series in higher Mathematicas). | MR 30 #1521 | Zbl 0119.34304